# SDR AALA202008209010

- Difficulty date: August 20, 2020
- Submitted: August 22, 2020
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 58,939 hours, 26,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 8750
- Condition: No Test
- Location: Emergency Lights
- Part time: 23,771 hours, 12,391 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FAILED BITE TEST OF EMERGENCY POWER SUPPLY UNIT 12WL (MID RIGHT). REPLACED EPSU WITH NEW IAW AMM 33-51-38, OPS CHECK GOOD.
